# SDR CA140903011

- Difficulty date: September 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 1420452
- Condition: Failed
- Location: Brake Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRAKE SHUT OFF VALVE MINIMUM OPENING PRESSURE INCONSISTENCY, RESULTS IN INABILITY TO DEPLETE BRAKE ACCUMULATORS.
